# SDR AALA2020071309007

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 18,294 hours, 7,153 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - PASSENGER SEAT MOUNTED ESCAPE PATH EMERGENCY LIGHT, ROW 9DEF, INOPERATIVE.    RESEATED LOOSE CONNECTOR AT 9DEF SIDEWALL, SYSTEM CHECKED NORMAL PER AMM 33-51-00, CLEARED MEL.
